# SDR UALA2012080804307

- Difficulty date: August 8, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 50,686 hours, 13,594 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200E
- Part serial: 62687331
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUT DOWN AT DEPARTURE.    ACCOMPLISHED BITE CHECK ON APUC.  NO FAULT DATA ON ALL RUNS. "NO DATA" DISPLAYED ON ALL RUNS.  TROUBLESHOT IAW MM 49-61-00-101 SECTION G4 OR FCU REF SSM.  REPLACED APU PER MM.  OPS AND LEAK CHECKED GOOD.
